Crossed flux homomorphisms and vanishing theorems for flux groups

J. Kedra, D. Kotschick, S. Morita

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We study the flux homomorphism for closed forms of arbitrary degree, with special emphasis on volume forms and on symplectic forms. The volume flux group is an invariant of the underlying manifold, whose non-vanishing implies that the manifold resembles one with a circle action with homologically essential orbits.

Original languageEnglish
Pages (from-to)1246-1273
Number of pages27
JournalGeometric and Functional Analysis
Volume16
Issue number6
DOIs
Publication statusPublished - Dec 2006

Keywords

  • flux homomorphism
  • flux group
  • minimal volume entropy

Cite this